# SDR SWAA2022032872751

- Difficulty date: February 14, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Part number: 142NWB
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 142NWB AT AFT CARGO COMPARTMENT 2022-98198 / [01] EVALUATED CRACK BULKHEAD PANEL 142NWB AT FWD CARGO COMPARTMENT; FOUND WITHIN LIMITS TO REPAIR I.A.W.B737-700 AMM 25-52-00-200-806 PARAGRAPH 6. D ITEM (3); DAMAGE SIZE: L: 3.75? AND REPAIRED I.A.W. B737-700 AMM 25-52-01-300-805 PARAGRAPH 4. F; TOOL USED CALIPER P/N: 700-113-10;S/ N:0016732 DUE DATE: 01-APR-22.;[02] CORRECTED STEP 1. EVALUATED CRACK BULKHEAD PANEL 142NWB AT AFT. CARGO COMPARTMENT; FOUND WITHIN LIMITS TO REPAIR I.A.W.B737-700 AMM 25-52-00-200-806 PARAGRAPH 6. D ITEM (3); DAMAGE SIZE: L: 3.75? AND REPAIRED I.A.W. B737-700 AMM 25-52-01-300-805 PARAGRAPH 4. F; TOOL USED CALIPER P/N: 700-113-10;S/ N:0016732 DUE DATE: 01-APR-22;[03] EVALUATED CRACK BULKHEAD PANEL 142NWB AT AFT.  CARGO COMPARTMENT; FOUND WITHIN LIMITS TO REPAIR I.A.W.B737-700 AMM 25-52-00-200-806 PARAGRAPH 6. D ITEM (3); DAMAGE SIZE: L: 3.75? AND REPAIRED I.A.W. B737-700 AMM 25-52-01-300-805 PARAGRAPH 4. F; TOOL USED CALIPER P/N: 700-113-10;S/  N:0016732 DUE DATE: 01-APR-22
